Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 43, No. 1, pp. 209-216 (2002)

Weierstrass Gaps and Curves on a Scroll

Cicero Carvalho

Departmento de Matematica, Universidade Federal de Uberlandia, av. J. N. de Avila 2160, 38408-100 Uberlandia-MG, Brazil; e-mail:

Abstract: The aim of this paper is to study the Weierstrass semigroup of ramified points on non-singular models for curves on a rational normal scroll. We find properties of this semigroup and determine it in some special cases, finding also a geometrical interpretation for some of the Weierstrass gaps.

Keywords: Weierstrass semigroup; ramified points; non-singular models for curves; scrolls

Classification (MSC2000): 14H55; 14H50

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition